# SDR DHL2000802003

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH RADAR INDRS SHOW GND RETURNS ONLY AT BOTTOM LEFT AND RIGHT OF INDRS, NO RETURNS IN CENTER.  REMOVED AND REPLACED RADAR RIGHT AND NR 2 VERT GYRO, OPS CHK NORMAL, ALL DONE PER M/M 34-41-0.  RT (P/N 2067157-0153), (S/N 4816).  GYRO (P/N 2587335-11), (S/N 77109611).
